PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Intervals of the Muchnik lattice

Volume 241 / 2018

Brian Rice Fundamenta Mathematicae 241 (2018), 109-126 MSC: Primary 03D30; Secondary 03G10. DOI: 10.4064/fm146-6-2017 Published online: 18 December 2017


Answering a question raised by Terwijn, we give a lattice-theoretic characterization of the intervals of the Muchnik lattice as a subset of the distributive lattices, valid for all intervals satisfying a cardinality constraint on the size of antichains.


  • Brian RiceDepartment of Mathematics and Computer Science
    Huntington University
    2303 College Avenue
    Huntington, IN 46750, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image